Journal article icon

Journal article

CRACK-PROPAGATION MODELS FOR ROCK FRACTURE IN A GEOTHERMAL-ENERGY RESERVOIR

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139993260241

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
55
Issue:
6
Pages:
1592-1608
Publication date:
1995-12-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:cd8b696f-b14d-4eba-a5a3-4fd2604a0644
Source identifiers:
357627
Local pid:
pubs:357627

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP